Alert archive / Indiana / Tornado Warnings in 2025

Tornado Warning 72, NWS Paducah, KY

April 2, 20255 counties in Indiana

NWS Paducah, KY issued this tornado warning at Apr 2, 2025, 8:08 PM CDT for 5 counties in Indiana. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2025, 8:08 PM CDT (01:08 UTC)
Expired
Apr 2, 2025, 9:00 PM CDT
In force
52 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Gibson County, IN, Pike County, IN, Posey County, IN, Vanderburgh County, IN, Warrick County, IN

The radar

The Evansville,IN radar (KVWX), 48 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 8:55 PM CDTTORNADO4 Nw Evansville, INEF-1, 104 mph. The tornado started just northeast of Montoux Park north of W. Mill Rd. The tornado moved northeast into the Highland area of Evansville producing minor roof damage to homes and also uprooting trees. The tornado then crossed Hwy 41 and did more
Apr 2, 9:01 PM CDTTORNADO2 Nnw Darmstadt, INAn EF-1 tornado started just to the northwest of a secondary circulation that lifted north of Darmstadt. This one began near the intersection of Saint Joseph Ave and Nuebling Rd. It tracked northeast crossing Old Princeton Road and eventually Highway 41 near t
Apr 2, 9:03 PM CDTTSTM WND GST 642 N Melody Hill, INASOS station KEVV Evansville IN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 2:52 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.1 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
205 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

272 
WFUS53 KPAH 030108
TORPAH
INC051-125-129-163-173-030200-
/O.NEW.KPAH.TO.W.0072.250403T0108Z-250403T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
808 PM CDT Wed Apr 2 2025

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Northwestern Warrick County in southwestern Indiana...
  Northern Vanderburgh County in southwestern Indiana...
  Southeastern Gibson County in southwestern Indiana...
  Eastern Posey County in southwestern Indiana...
  Pike County in southwestern Indiana...

* Until 900 PM CDT/1000 PM EDT/.

* At 808 PM CDT/908 PM EDT/, a severe thunderstorm capable of
  producing a tornado was located over Darmstadt, or 8 miles south of
  Fort Branch, moving northeast at 50 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Fort Branch and Haubstadt around 815 PM CDT.
  Lynnville around 820 PM CDT.
  Oakland City around 825 PM CDT.
  Winslow around 930 PM EDT.
  Petersburg around 945 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Mackey, Francisco, Elberfeld, Somerville, and Spurgeon.

This includes the following highways...
 Interstate 69 in Indiana between Mile Markers 14 and 52.
 Interstate 64 in Indiana between Mile Markers 15 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3855 8718 3852 8715 3852 8714 3853 8714
      3853 8712 3854 8710 3851 8708 3851 8707
      3826 8707 3799 8763 3813 8777 3854 8734
      3851 8729 3854 8725 3854 8722 3855 8720
TIME...MOT...LOC 0108Z 231DEG 42KT 3813 8761 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Diegan
3 follow-up statements
095 
WWUS53 KPAH 030133
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
833 PM CDT Wed Apr 2 2025

INC129-163-030143-
/O.CAN.KPAH.TO.W.0072.000000T0000Z-250403T0200Z/
Vanderburgh IN-Posey IN-
833 PM CDT Wed Apr 2 2025

...THE TORNADO WARNING FOR NORTHERN VANDERBURGH AND EASTERN POSEY
COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT/100 AM EDT/ for
southwestern Indiana.

&&

LAT...LON 3855 8718 3852 8715 3852 8714 3853 8714
      3853 8712 3854 8710 3851 8708 3851 8707
      3826 8707 3813 8735 3825 8752 3854 8734
      3851 8729 3854 8725 3854 8722 3855 8720
TIME...MOT...LOC 0133Z 231DEG 42KT 3832 8732 

$$

INC051-125-173-030200-
/O.CON.KPAH.TO.W.0072.000000T0000Z-250403T0200Z/
Warrick IN-Gibson IN-Pike IN-
833 PM CDT Wed Apr 2 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT/1000 PM EDT/
FOR NORTHWESTERN WARRICK...SOUTHEASTERN GIBSON AND PIKE COUNTIES...

At 833 PM CDT/933 PM EDT/, a severe thunderstorm capable of producing
a tornado was located over Oakland City, moving northeast at 50 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Petersburg and Winslow around 940 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Mackey, Francisco, Somerville, and Spurgeon.

This includes the following highways...
 Interstate 69 in Indiana between Mile Markers 24 and 52.
 Interstate 64 in Indiana between Mile Markers 33 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3855 8718 3852 8715 3852 8714 3853 8714
      3853 8712 3854 8710 3851 8708 3851 8707
      3826 8707 3813 8735 3825 8752 3854 8734
      3851 8729 3854 8725 3854 8722 3855 8720
TIME...MOT...LOC 0133Z 231DEG 42KT 3832 8732 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Diegan
667 
WWUS53 KPAH 030143
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
843 PM CDT Wed Apr 2 2025

INC051-125-173-030200-
/O.CON.KPAH.TO.W.0072.000000T0000Z-250403T0200Z/
Warrick IN-Gibson IN-Pike IN-
843 PM CDT Wed Apr 2 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT/1000 PM EDT/
FOR NORTHWESTERN WARRICK...SOUTHEASTERN GIBSON AND PIKE COUNTIES...

At 842 PM CDT/942 PM EDT/, a confirmed tornado was located near 
Spurgeon, moving northeast at 50 mph.

HAZARD...Damaging tornado and half dollar size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Warrick, southeastern Gibson and Pike Counties,
including the following locations... Mackey, Francisco, Somerville,
and Spurgeon.

This includes the following highways...
 Interstate 69 in Indiana between Mile Markers 24 and 52.
 Interstate 64 in Indiana between Mile Markers 33 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3855 8718 3852 8715 3852 8714 3853 8714
      3853 8712 3854 8710 3851 8708 3851 8707
      3826 8707 3813 8735 3825 8752 3854 8734
      3851 8729 3854 8725 3854 8722 3855 8720
TIME...MOT...LOC 0142Z 231DEG 42KT 3839 8721 

TORNADO...OBSERVED
MAX HAIL SIZE...1.25 IN

$$

Diegan
007 
WWUS53 KPAH 030157 RRA
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
857 PM CDT Wed Apr 2 2025

INC051-125-173-030205-
/O.EXP.KPAH.TO.W.0072.000000T0000Z-250403T0200Z/
Warrick IN-Gibson IN-Pike IN-
857 PM CDT Wed Apr 2 2025

...THE TORNADO WARNING FOR NORTHWESTERN WARRICK...SOUTHEASTERN GIBSON
AND PIKE COUNTIES WILL EXPIRE AT 900 PM CDT/1000 PM EDT/...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until midnight CDT/100 AM EDT/ for
southwestern Indiana.

Remember, a Tornado Warning still remains in effect for portions of 
Warrick county in Indiana for a line of severe thunderstorms capable 
of producing tornadoes. 

&&

LAT...LON 3855 8718 3852 8715 3852 8714 3853 8714
      3853 8712 3854 8710 3851 8708 3851 8707
      3826 8707 3813 8735 3825 8752 3854 8734
      3851 8729 3854 8725 3854 8722 3855 8720
TIME...MOT...LOC 0155Z 231DEG 42KT 3848 8707 

$$

Diegan

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 4:09 PM CDT, 3 hours 59 minutes earlier. Its key messages:

  • A major severe weather outbreak is anticipated this afternoon and evening, possibly into the overnight; strong tornadoes, very large hail, and damaging winds are expected.
  • Ahead of the storms, very strong south winds will continue to gust 40-55 mph at times today.
  • Historically high forecast rainfall amounts of up to a foot will lead to significant and widespread flooding Wednesday through Sunday.
  • Additional rounds of severe storms are possible Thursday and especially Friday night into Saturday.
Area forecast discussion, Apr 2, 4:09 PM CDT, 3 hours 59 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
409 PM CDT Wed Apr 2 2025

.KEY MESSAGES...

- A major severe weather outbreak is anticipated this afternoon
  and evening, possibly into the overnight; strong tornadoes,
  very large hail, and damaging winds are expected.

- Ahead of the storms, very strong south winds will continue to
  gust 40-55 mph at times today.

- Historically high forecast rainfall amounts of up to a foot
  will lead to significant and widespread flooding Wednesday
  through Sunday.

- Additional rounds of severe storms are possible Thursday and
  especially Friday night into Saturday.

&&

.UPDATE...
Issued at 409 PM CDT Wed Apr 2 2025

As noted in the previous SWOMCD a few discrete supercells have
formed in west Tennessee in a very favorable environment for
tornadoes. The PAH VWP shows about 340 m2/s2 of 0-1km SRH LAPS
and SPC mesoscale analysis shows about 2500 J/kg of MLCAPE with
temperature working into the 80s. Cell clusters to the west of
the area in Missouri have not maintained strong organization yet
but bowing segments are beginning to become evident in northern
Arkansas on cells that have a trajectory into southeast
Missouri. The general expectation is low level shear will
become stronger over the next two to three hours as this
activity approaches posing a significant risk for tornadoes, and
potentially strong tornadoes as well as an evolving risk for
damaging winds and large hail.

 &&

.DISCUSSION...
Issued at 106 PM CDT Wed Apr 2 2025

     Rare and dangerous pattern emerges with particularly
dangerous severe weather and flash flood threats through
Saturday...

A dangerous severe weather situation is developing across the
region this afternoon. Thunderstorms are increasing in intensity
across MO/AR amid subtle ascent from the right exit region of a
130-140 kt jet max to the northwest with a weak embedded
shortwave. Cloud tops are cooling on this activity to the west
and the more subtle lift and shear orientation have kept this
activity more discrete so far.

Rich and deep boundary layer moisture is streaming in from the
lower Mississippi where dewpoints are in the 70s with 7.5-8.0
C/km mid level lapse rates. VWP and model deep layer shear is
45-55kt and 0-1km shear is 31-35 kts with a long looping
hodograph giving 0-1km SRH around 300-350 m2/s2. A weakening
capping inversion is holding off a line of showers that have
formed from Fulton to about Mt. Vernon, IN. We expect this cap
will hold until the upper trough gets a little closer.

The storms in MO/AR will enter an increasingly volatile and
likely increase in intensity. STP values of 3-7 are anticipated
as this broken line of storms approaches. Mixed modes with
clusters of storms, bow echoes and supercells are expected. Each
of which could pose a tornado or significant damaging wind
threat. Destructive tornadoes (EF3+) would be entirely possible
in this parameter space and SPC has highlighted they expect EF3+
tornadoes somewhere in the ongoing High Risk area which
includes much of the Paducah CWA. Rainfall rates will be extreme
as precipitable water values reach 1.9" to 2.0" inches which is
more than 0.3" more than climatological record. With the very
steep lapse rates initially very large hail will also be
possible.

This activity should be strong enough to form cold pools
sufficient to push the cold front behind these storms all the
way through despite the parallel upper level flow. However
continued large scale ascent during the day Thursday will keep
rain and thunderstorms possible although the risk of severe
weather should be mitigated somewhat as actual surface based
instability should be limited making hail the main threat if
things go like they are anticipated.

Friday the surface front shifts back west across the area
putting the region in 68-71 degree dewpoints. We end up in the
right exit region of a broad jet max with a trough over the
intermountain west. More vigorous thunderstorms with tornado,
wind, hail risk will then develop in the late afternoon and
evening with especially heavy rain, with PWATs back above 1.8".

The actual upper trough then moves through Saturday bringing a
continued severe risk. From Friday into Saturday midday may be
the heaviest rain of the event. The new forecast maintains storm
total precip over 10 inches across most of western Kentucky,
with 6-8 inches to the northwest and north of there.
Significant, and potentially catastrophic impacts remain
entirely possible and are likely somewhere in the watch area. We
maintain a PDS flash flood watch through the duration for this
event.

A cold front sweeps through Saturday putting us in a cooler and
much less chaotic airmass and pattern.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1143 AM CDT Wed Apr 2 2025

High based cumulus and strong south to southwest winds will
continue through the afternoon. A cluster of strong to severe
storms will move east through the afternoon. Very strong winds
and isolated tornadoes will be possible with the area of storms.
Light to moderate rain will persist behind the front through
most of the TAF period.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Wind Advisory until midnight CDT tonight for ILZ075>078-
     080>094.
     Flood Watch through Sunday morning for ILZ075>078-080>094.
MO...Wind Advisory until midnight CDT tonight for MOZ076-086-087-
     100-107>112-114.
     Flood Watch through Sunday morning for MOZ076-086-087-100-
     107>112-114.
IN...Wind Advisory until midnight CDT /1 AM EDT/ tonight for INZ081-
     082-085>088.
     Flood Watch through Sunday morning for INZ081-082-085>088.
KY...Wind Advisory until midnight CDT tonight for KYZ001>022.
     Flood Watch through Sunday morning for KYZ001>022.

&&

UPDATE...JGG
DISCUSSION...JGG
AVIATION...JGG
Hazardous weather outlook, Apr 2, 1:19 PM CDT, 6 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
119 PM CDT Wed Apr 2 2025

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-031830-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
119 PM CDT Wed Apr 2 2025 /219 PM EDT Wed Apr 2 2025/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

A major outbreak of severe storms with strong, long track
tornadoes, very large hail, and damaging winds is expected across
the Quad State this afternoon and evening, and possibly into the
overnight hours. Storms will move to the northeast at 60-70 mph.

The storms will eventually form into a line tonight, mainly over
west Kentucky. The line may become stationary resulting in heavy
rainfall and possibly some flooding problems. A Flood Watch is in
effect for the entire region.

A Wind Advisory is in effect for the entire region until midnight.
South winds may gust 40 to 55 mph at times ahead of the storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Multiple rounds of showers and thunderstorms with heavy rainfall
are expected Thursday through Saturday night. A Flood Watch is in
effect for this entire period. Significant flash flooding and
rapid rises on area rivers are likely. River flooding is already
forecast in some locations. The worst flash flooding threat will
be Friday night through Saturday night.

In addition, to the heavy rainfall and flooding concerns, severe
storms will be possible over much of the region Thursday afternoon
and night, and again Friday night into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested tonight across the entire area and
will likely be required as needed through Saturday.

JGG

In the hours before

Local storm report, Apr 2, 7:36 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
736 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     Funnel Cloud     2 NNE Mount Carmel      38.44N 87.75W
04/02/2025                   Wabash             IL   Emergency Mngr

&&

BM
Local storm report, Apr 2, 7:42 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
742 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     Funnel Cloud     2 SW Bone Gap           38.43N 88.02W
04/02/2025                   Edwards            IL   Trained Spotter

&&

BM
Local storm report, Apr 2, 7:48 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
748 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     Tstm Wnd Gst     Cape Girardeau          37.31N 89.55W
04/02/2025  M59 MPH          Cape Girardeau     MO   ASOS

&&

BM
Local storm report, Apr 2, 7:50 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
750 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     Tstm Wnd Gst     Morganfield             37.68N 87.92W
04/02/2025  M53 MPH          Union              KY   Mesonet

&&

BM
Local storm report, Apr 2, 7:51 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
751 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     Tstm Wnd Dmg     4 SSW Hay-Wood City     36.95N 89.62W
04/02/2025                   Scott              MO   911 Call Center

            Metal building destroyed.

&&
Local storm report, Apr 2, 7:59 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
759 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     Funnel Cloud     Simpson                 37.47N 88.76W
04/02/2025                   Johnson            IL   Trained Spotter

            Wall cloud reported.

&&

BM

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:04 PM CDTSevere Thunderstorm WarningPAHGibson, Posey41 min
Apr 2, 7:11 PM CDTTornado WarningPAHGibson34 min
Apr 2, 7:24 PM CDTTornado WarningPAHGibson, Posey, Vanderburgh51 min
Apr 2, 7:39 PM CDTTornado WarningPAHGibson, Posey51 min
Apr 2, 7:46 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHPosey44 min
Apr 2, 8:18 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHGibson, Pike, Posey42 min
Apr 2, 8:37 PM CDTTornado WarningPAHGibson, Posey, Vanderburgh38 min
Apr 2, 8:40 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHGibson, Pike, Posey, Vanderburgh, Warrick50 min
Apr 2, 8:54 PM CDTTornado WarningPAHGibson, Posey, Spencer, Vanderburgh, Warrick38 min
Apr 2, 9:06 PM CDTTornado WarningPAHGibson, Pike, Vanderburgh, Warrick39 min
Apr 2, 9:08 PM CDTSevere Thunderstorm WarningPAHGibson, Pike, Spencer, Vanderburgh, Warrick52 min
Apr 2, 9:20 PM CDTTornado WarningPAHSpencer, Warrick40 min
Apr 2, 9:50 PM CDTFlash Flood WarningPAHSpencer, Vanderburgh, Warrick5 hr
Apr 2, 10:00 PM CDTTornado WarningPAHSpencer28 min
Apr 2, 10:27 PM CDTTornado WarningPAHSpencer18 min
Apr 3, 11:48 AM CDTRiver Flood WarningPAHGibson16 days
Apr 3, 11:51 AM CDTRiver Flood WarningPAHGibson, Posey18 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHSpencer, Vanderburgh, Warrick16 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHPosey, Vanderburgh21 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHPosey20 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHSpencer12 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHPosey, Vanderburgh21 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHPosey, Vanderburgh, Warrick14 days

Nearby

Tornado Warnings in Indiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.